logo

Rapid and spontaneous recovery in autistic disorder.

This page provides detailed information about this publication. Please click on any text which is underlined to find more information.


Authors
Stephanie L. Sitnick, Vivek Agarwal, Amol Pargaonkar
Title
Rapid and spontaneous recovery in autistic disorder.
Journal
Indian Journal of Psychiatry
Year
2009
Volume
51
Issue
3
Page(s)
pp. 209-211
Full Item
Read Full Item (New Window)
Abstract Link
Read Abstract (New Window)
Publication Format
Journal Article
Scientific Validity
Case Study, Peer-Reviewed
Keywords
Primary / Elementary School Age, Cure / Recovery, Autistic Disorder, Autism

Please note that we are unable to supply publications unless we are listed as the publisher. However, if you are a UK resident you may be able to obtain them from your local public library, your college library or direct from the publisher.


Publications | Publications Database | Search Publications